Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 76, NWS Wichita, KS

April 25, 2011Chautauqua County, Cowley County, Elk County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 25, 2011, 5:05 AM CDT for Chautauqua County, Cowley County, Elk County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 5:05 AM CDT (10:05 UTC)
Expired
Apr 25, 2011, 5:30 AM CDT
In force
25 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chautauqua County, KS, Cowley County, KS, Elk County, KS

The radar

The Wichita radar (KICT), 90 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:19 AM CDTHAIL 0.75Cambridge, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 10.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
598 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WUUS53 KICT 251005
SVRICT
KSC019-035-049-251030-
/O.NEW.KICT.SV.W.0076.110425T1005Z-110425T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
505 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
  EASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN ELK COUNTY IN SOUTHEAST KANSAS...

* UNTIL 530 AM CDT

* AT 501 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR DEXTER...OR 11 MILES WEST OF CEDAR VALE...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRENOLA AND CAMBRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3715 9684 3747 9661 3747 9651 3730 9627
      3699 9651 3699 9652
TIME...MOT...LOC 1005Z 213DEG 28KT 3719 9667
WIND...HAIL 60MPH 1.00IN

$$

BILLINGS
2 follow-up statements
135 
WWUS53 KICT 251018
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
518 AM CDT MON APR 25 2011

KSC019-035-049-251030-
/O.CON.KICT.SV.W.0076.000000T0000Z-110425T1030Z/
CHAUTAUQUA KS-ELK KS-COWLEY KS-
518 AM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
COWLEY...SOUTHWESTERN ELK AND WESTERN CHAUTAUQUA COUNTIES UNTIL 530
AM CDT...

AT 518 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 9 MILES EAST OF BURDEN...OR 13 MILES NORTHWEST OF
CEDAR VALE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  GRENOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3715 9684 3747 9661 3747 9651 3730 9627
      3699 9651 3699 9652
TIME...MOT...LOC 1019Z 213DEG 28KT 3728 9659
WIND...HAIL <50MPH 1.00IN

$$

BILLINGS
487 
WWUS53 KICT 251029
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
529 AM CDT MON APR 25 2011

KSC019-035-049-251039-
/O.EXP.KICT.SV.W.0076.000000T0000Z-110425T1030Z/
CHAUTAUQUA KS-ELK KS-COWLEY KS-
529 AM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COWLEY...SOUTHWESTERN
ELK AND WESTERN CHAUTAUQUA COUNTIES WILL EXPIRE AT 530 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3715 9684 3747 9661 3747 9651 3730 9627
      3699 9651 3699 9652
TIME...MOT...LOC 1029Z 213DEG 28KT 3735 9654

$$

BILLINGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:52 AM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 25, 2:52 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
252 AM CDT MON APR 25 2011

.DISCUSSION...
MAIN FORECAST CONCERNS: SHOWER/THUNDERSTORM CHANCES TODAY INTO
WEDNESDAY.

TODAY-TONIGHT:
STRONG SHORTWAVE TROF/PV ANOMALY OVER THE CENTRAL ROCKIES EARLY THIS
MORNING...WILL EJECT OUT ACROSS THE CENTRAL PLAINS TODAY...BECOMING
NEGATIVELY-TILTED AS IT REACHES THE MID-UPPER MISSISSIPPI VALLEY
LATER TONIGHT. SURFACE LOW EXPECTED TO MOVE FROM SOUTHWEST OK TO
CENTRAL MO BY THIS EVENING. FAR SOUTHEAST KS WILL BECOME IN THE WARM
SECTOR FROM LATE THIS MORNING TIL ABOUT 00Z THIS EVENING. SCATTERED
SHOWERS/ISOLATED THUNDER LOOK TO AFFECT CENTRAL/SOUTH CENTRAL KS
TODAY AS THE UPPER TROF LIFTS ACROSS. HIGHEST THUNDERSTORM CHANCES
WILL TARGET SOUTHEASTERN KS IN AREA OF BETTER UPPER LEVEL DIFFLUENCE
AND NEAR THE SURFACE FRONT. ANY SURFACE-BASED SEVERE THREAT
(~17Z-00Z) WOULD BE IN EXTREME SERN KS (JUST A FEW
COUNTIES)...HOWEVER THE BRUNT OF THE SIGNIFICANT SEVERE WEATHER
LOOKS TO OCCUR JUST TO THE EAST/SOUTHEAST OF THAT AREA. STRATUS
HOLDING IN TODAY INTO AT LEAST THIS EVENING...WILL HOLD HIGHS BELOW
NORMAL IN CENTRAL KS...WITH THE FAR SOUTHEAST KS COUNTIES GETTING
TO AROUND NORMAL AS THEY WARM SECTOR TEMPORARILY. PRECIPITATION
CHANCES WILL DIMINISH RAPIDLY FROM WEST TO EAST ACROSS THE AREA
TONIGHT BEHIND THE STORM SYSTEM.

TUESDAY-WEDNESDAY:
A MEAN UPPER TROF WILL REMAIN OVER THE PLAINS WITH ANOTHER SHORTWAVE
TROF PROGGED TO DEEPEN SOME AS IT MOVES OUT OF THE ROCKIES ACROSS
THE CENTRAL/SOUTHERN PLAINS LATER TUESDAY INTO WEDNESDAY.
INSTABILITY LOOKS MORE LIMITED WITH THIS WAVE WITH THE SURFACE FRONT
WELL TO OUR SOUTH. RELATIVELY HIGHER CHANCE FOR LIGHT RAIN
SHOWERS/ISOLATED THUNDER WILL BE IN OUR SOUTHWEST HALF. SLIGHTLY
COOLER THAN NORMAL TEMPERATURES CAN BE EXPECTED.

THURSDAY-SUNDAY:
MEDIUM RANGE MODELS SHOW A LARGE UPPER TROF TRANSLATING FROM THE
PACIFIC NORTHWEST THURSDAY...OUT ACROSS THE PLAINS DURING THE
WEEKEND. THE ECMWF HAS CONSIDERABLY MORE ENERGY IN THE SOUTHERN END
OF THE UPPER TROF VERSUS THE GFS...AND THEREFORE IS SLOWER WITH THE
UPPER TROF AND ASSOCIATED COLD FRONTAL PASSAGE IN OUR AREA. SEVERAL
OF THE 12Z/24TH GFS ENSEMBLE MEMBERS WERE MORE SIMILAR TO THE ECMWF.
THURSDAY MAY BE THE NICEST DAY OF THE PERIOD WITH SUNSHINE...NEAR
NORMAL HIGHS AND FAIRLY LIGHT WINDS. FRIDAY LOOKS WINDY AND WARMER
WITH LEE TROF INTENSIFICATION AND SOUTHERLY WINDS. AN ELEVATED MIXED
LAYER WILL OVERSPREAD OUR AREA FRIDAY INTO SATURDAY CAPPING OUR AREA
THRU AT LEAST MIDDAY SATURDAY. A FASTER FRONTAL PASSAGE PER GFS WILL
MEAN LESS TIME FOR GULF MOISTURE RETURN AND SLIM-NIL RAIN CHANCES. EVEN
WITH THE PREFERRED SLOWER ECMWF MODEL TIMING...THE CHANCES FOR
THUNDERSTORMS WILL BE CONFINED TO SOUTHEAST KS LATE SAT PM/EVE AND
THEY WILL BE 30-40 PERCENT AT THIS JUNCTURE. IT WILL COOL DOWN
BEHIND THE FRONT SATURDAY NIGHT INTO SUNDAY.

JMC

&&

.FIRE WEATHER...
GRASSLAND FIRE DANGER LEVELS WILL REMAIN LOW THROUGH MIDWEEK...WITH
LIMITED INSOLATION...SLIGHTLY COOLER THAN NORMAL TEMPERATURES...AND
CONTINUED CHANCES FOR PRECIPITATION. FIRE DANGER MAY BECOME HIGH ON
FRIDAY AS SOUTHERLY WINDS INCREASE AND TEMPERATURES WARM AHEAD OF
THE NEXT WEATHER SYSTEM.

&&

.AVIATION WEATHER...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
WEAK SFC-850MB LOW PRESSURE SITUATED OVER ERN NM AT 25/0ZZ WILL MOVE
SLOWLY E ACROSS TX PANHANDLE TO CNTRL OK THROUGHOUT THE NGT. THIS
WOULD INDUCE CIGS TO GRADUALLY LWR OVER ALL 5 TERMINALS WITH LOWEST
CIGS (~500FT) TO OCCUR OVER KCNU WHICH WILL DETERIORATE EVEN FURTHER
FROM IFR TO LIFR ~25/06Z. WITH ISENTROPIC ASCENT STEADILY INCREASING
EXPECT REMAINING TERMINALS TO DROP INTO IFR CIG STATUS 25/06Z-25/09Z
WITH -RA SPREADING N/NE ACROSS KS. ONLY CHANGE TO 25/00Z TAF ISSUANCE
WAS TO INTRODUCE "VCTS" TO MOST TERMINALS WITH TSRA ASSIGNED TO KCNU
AS NEARLY STATIONARY 925-850MB FRONT BEGANS TO MIGRATE N TOWARD...THEN
ACROSS...OK/KS BORDER 25/09Z-25/12Z. WITH AFORE-MENTIONED SFC-850MB
LOW PORGGED TO ASSUME NE TRACK ACROSS OK & EXTREME SE KS MON AFTERNOON
SFC FRONT MAY REACH AS FAR N AS I-70 THEN PIVOT & SURGE SE AS COLD
FRONT. THIS WOULD ENABLE KRSL TO IMPROVE TO MVFR CIG STATUS LATE MON
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    61  42  65  44 /  50  10  30  50
HUTCHINSON      58  40  64  43 /  40  10  40  50
NEWTON          59  40  65  44 /  50  10  20  40
ELDORADO        61  41  65  44 /  50  20  20  50
WINFIELD-KWLD   63  42  66  45 /  50  20  20  60
RUSSELL         52  38  61  40 /  30  10  30  40
GREAT BEND      52  38  61  41 /  30  10  40  50
SALINA          55  39  65  43 /  50  10  20  30
MCPHERSON       57  40  64  43 /  50  10  30  40
COFFEYVILLE     70  46  67  46 /  80  40  10  50
CHANUTE         67  45  66  46 /  80  30  10  40
IOLA            66  45  66  46 /  80  30  10  40
PARSONS-KPPF    70  46  67  46 /  80  40  10  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 25, 4:09 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
409 AM CDT MON APR 25 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-260915-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
409 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING IN
SOUTH CENTRAL AND SOUTHEASTERN KANSAS. HAIL OF DIME TO PING PONG
BALL SIZE WILL BE THE MAIN THREAT. THIS AFTERNOON...THE SEVERE WEATHER
THREAT WILL SHIFT TO EXTREME SOUTHEASTERN KANSAS WHERE LARGE HAIL
TO GOLF BALL SIZE AND DAMAGING WINDS WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA
TUESDAY INTO WEDNESDAY MORNING. THESE STORMS ARE NOT EXPECTED TO
BE STRONG OR SEVERE.

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS SOUTHEASTERN KANSAS
SATURDAY INTO SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED TODAY...MAINLY ALONG AND
SOUTHEAST OF A LINE...FROM ANTHONY TO HOWARD TO IOLA.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

JMC

In the hours before

Local storm report, Apr 24, 11:51 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1151 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 SW COFFEYVILLE        37.00N 95.68W
04/24/2011  E1.50 INCH       MONTGOMERY         KS   EMERGENCY MNGR

0821 PM     HAIL             1 W COFFEYVILLE         37.04N 95.65W
04/24/2011  M1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

0824 PM     HAIL             COFFEYVILLE             37.04N 95.63W
04/24/2011  E1.00 INCH       MONTGOMERY         KS   LAW ENFORCEMENT

0825 PM     HAIL             3 N COFFEYVILLE         37.08N 95.63W
04/24/2011  M1.50 INCH       MONTGOMERY         KS   TRAINED SPOTTER

            OCCURRED FROM 822-825 PM.

0835 PM     HAIL             3 S CHERRYVALE          37.22N 95.55W
04/24/2011  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

0835 PM     HAIL             CHERRYVALE              37.27N 95.55W
04/24/2011  E1.75 INCH       MONTGOMERY         KS   TRAINED SPOTTER

0836 PM     HAIL             CHERRYVALE              37.27N 95.55W
04/24/2011  M1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

            NICKEL TO QUARTER-SIZED.

0848 PM     HAIL             ENE DENNIS              37.35N 95.41W
04/24/2011  E1.75 INCH       LABETTE            KS   TRAINED SPOTTER

0848 PM     HAIL             PARSONS                 37.34N 95.27W
04/24/2011  E1.00 INCH       LABETTE            KS   TRAINED SPOTTER

&&

KED
Special weather statement, Apr 25, 3:51 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
351 AM CDT MON APR 25 2011

KSZ082-250915-
KINGMAN-
351 AM CDT MON APR 25 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN COUNTY...

AT 349 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES NORTH OF NASHVILLE...OR 8 MILES
NORTHEAST OF ISABEL...AND MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BILLINGS
Special weather statement, Apr 25, 4:24 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
424 AM CDT MON APR 25 2011

KSZ082-251015-
KINGMAN-
424 AM CDT MON APR 25 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KINGMAN COUNTY...

AT 423 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTH OF KINGMAN...AND MOVING EAST AT
35 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BILLINGS
Special weather statement, Apr 25, 4:46 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
446 AM CDT MON APR 25 2011

KSZ093-251030-
COWLEY-
446 AM CDT MON APR 25 2011

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR COWLEY COUNTY...

AT 444 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HARDY...OR 15 MILES EAST OF ARKANSAS
CITY...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BILLINGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:11 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery34 min
Apr 24, 8:41 PM CDTSevere Thunderstorm WarningICTLabette, Neosho34 min
Apr 25, 5:00 AM CDTSevere Thunderstorm WarningICTSedgwick45 min
Apr 25, 5:47 AM CDTSevere Thunderstorm WarningICTButler28 min
Apr 25, 6:28 AM CDTAreal Flood WarningICTMontgomery5 hr
Apr 25, 7:12 AM CDTAreal Flood WarningICTLabette5 hr
Apr 25, 10:08 AM CDTFlash Flood WarningICTLabette16 hr
Apr 25, 6:27 PM CDTAreal Flood WarningICTLabette, Montgomery16 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.